# SDR ASAA2019051829370

- Difficulty date: May 18, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 44,577 hours, 12,947 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED IN CRUISE AT 350. RAN QRH PROCEDURE . LIGHT EXTINGUISHED AFTER SELECTING WARMER TEMP. LIGHT ILLUMINATED AGAIN ON RECALL AT TOP OF DESCENT AND EXTINGUISHED WITH MASTER CAUTION RESET. GROUNDED - YES. PERFORMED PACK/ZONE TEMP CONTROLLER BITE CHECK. NO FAULTS FOUND. PERFORMED FIM 21-53 TASK 813 NO DEFECTS NOTED, CHECKED WIRING ON LEFT PACK COMPRESSOR DISCHARGE OVERHEAT SWITCH (S2) NO DEFECTS NOTED. CHECKED LEFT PACK TURBINE INLET OVERHEAT SWITCH (S938) NO DEFECTS NOTED. CHECKED LEFT PACK DISCHARGE DUCT OVERHEAT SWITCH (S934) NO DEFECTS NOTED.
